MAUDE Adverse Event Report: CAREFUSION MAXGUARD EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION MAXGUARD EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number ME5303
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported from the preoperative care that the blue clamp on the tubing set cracked causing leaks.Although requested, no additional information was provided.

Brand Name
MAXGUARD EXTENSION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9851354
Report Number9616066-2020-00951
Device Sequence Number2611900
Product Code FPA
UDI-Device Identifier10885403274435
UDI-Public10885403274435
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model NumberME5303
Device Catalogue NumberME5303
Device Lot Number15125541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1